# SDR DALA2023081406606

- Difficulty date: August 10, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0690 CORROSION ON FLOOR STRINGER SUPPORTS (1EAS) AT 10 RBL, STA. 1500-1520 AND (4EA) AT PREVIOUS REPAIRS BTW LBL10.45, LBL 2.9, RBL 2.9, AND RBL 7.5 FROM STA. 1500-1520 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00487: FLOOR STRINGER SUPPORT (1EA) AT 10 RBL, STA. 1500-1520 WAS REPAIRED PER B757- 200 SRM 53-00-53-2R AND PREVIOUS REPAIR PARTS (4EAS) BTW LBL10.45, LBL 2.9, RBL 2.9, AND RBL 7.5 FROM STA. 1500-1520 WERE REPLACED AND INSTALLED PER B757-200 SRM 53-00-53. (2911085)
